# SDR A6WA202210288366

- Difficulty date: October 28, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 39,766 hours, 38,453 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook
- Condition: Chafed
- Location: Lt Emer Exit
- Part time: 39,766 hours, 38,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMER DOOR THE 2EA LOWER HOOK FITTINGS GOUGED ***AIRCRAFT REMOVED FROM SERVICE*** REPAIRED TO REO 601R-52-21-136 REV -- DATED 2022-10-12
